# SDR AALA20072383

- Difficulty date: December 5, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- Aircraft time: 58,872 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT SEAT ROWS 16AB TO 25AB INOPERATIVE.  RESEATED CONNECTOR PLUG AT SEAT ROW 16AB FOR EMERGENCY LIGHTS AT SEAT ROWS 16AB TO 25AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
